# SDR E0XA2017111400001

- Difficulty date: July 26, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N171AR
- Make and model: Lear 31A
- Aircraft serial: 171
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE PRESENT IN CABIN AFTER TAKEOFF.  DURING POST FLIGHT INSPECTION, FOUND AUXILIARY CABIN HEATER SWITCH ON.  PERFORMED CABIN HEAT OPERATIONAL CHECK IAW AMM21-42-00, NO DEFECTS NOTED.  COULD NOT DUPLICATE SMOKE IN CABIN.
